Alert archive / California / Wind Advisories in 2015
Wind Advisory 10, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Apr 5, 2015, 2:15 PM PDT for Siskiyou County, California. It took effect at Apr 6, 2015, 11:00 AM PDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2015, 2:15 PM PDT (21:15 UTC)
- In effect from
- Apr 6, 2015, 11:00 AM PDT
- Expired
- Apr 7, 2015, 8:00 AM PDT
- In force
- 21 hr
- Issued by
- NWS Medford, OR
County Siskiyou County, CA
The radar
The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1382 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
706 WWUS76 KMFR 052115 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 215 PM PDT SUN APR 5 2015 CAZ081-061600- /O.NEW.KMFR.WI.Y.0010.150406T1800Z-150407T0900Z/ /O.CON.KMFR.FZ.W.0028.150406T0900Z-150406T1600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 215 PM PDT SUN APR 5 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT MONDAY... ...WIND ADVISORY IN EFFECT FROM 11 AM MONDAY TO 2 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 2 AM PDT TUESDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT MONDAY. * LOW TEMPERATURES: 25 TO 30 DEGREES. * TEMPERATURE INVERSION: NONE. * WIND: SOUTH INCREASING TO 25 TO 35 WITH GUST TO 45 MPH. THE STRONGEST WINDS WILL BE NEAR WEED. * TIMING: 2 AM TO 9 AM PDT FOR THE FREEZE WARNING. 11 AM PDT MONDAY TO 2 AM TUESDAY FOR THE WIND ADVISORY. * LOCATIONS INCLUDE: YREKA...WEED...GRENADA. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED. GUSTY SOUTH WINDS WILL MAKE IT DIFFICULT TO TRAVEL ON INTERSTATE 5...ESPECIALLY FOR HIGH PROFILE VEHICLES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUST POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PETRUCELLI
6 follow-up statements
967 WWUS76 KMFR 060906 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 206 AM PDT MON APR 6 2015 CAZ081-061600- /O.CON.KMFR.FZ.W.0028.000000T0000Z-150406T1600Z/ /O.CON.KMFR.WI.Y.0010.150406T1800Z-150407T0900Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 206 AM PDT MON APR 6 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 AM PDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 AM PDT TUESDAY. * LOW TEMPERATURES: 25 TO 30 DEGREES. * TEMPERATURE INVERSIONS: NONE. * WINDS: SOUTH INCREASING TO 25 TO 35 MPH WITH GUST TO 50 MPH. THE STRONGEST WINDS WILL BE NEAR WEED. * TIMING: UNTIL 9 AM PDT FOR THE FREEZE WARNING. 11 AM PDT MONDAY TO 2 AM TUESDAY FOR THE WIND ADVISORY. * LOCATIONS INCLUDE: YREKA...WEED...GRENADA. * IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED. GUSTY SOUTH WINDS WILL MAKE IT DIFFICULT TO TRAVEL ON INTERSTATE 5...ESPECIALLY FOR HIGH PROFILE VEHICLES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUST POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SPILDE
479 WWUS76 KMFR 061558 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 858 AM PDT MON APR 6 2015 CAZ081-070000- /O.EXP.KMFR.FZ.W.0028.000000T0000Z-150406T1600Z/ /O.CON.KMFR.WI.Y.0010.150406T1800Z-150407T0900Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 858 AM PDT MON APR 6 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY. * WINDS: SOUTH INCREASING TO 25 TO 35 MPH WITH GUST TO 50 MPH. THE STRONGEST WINDS WILL BE NEAR WEED. * TIMING: 11 AM PDT MONDAY TO 2 AM TUESDAY FOR THE WIND ADVISORY. * LOCATIONS INCLUDE: YREKA...WEED...GRENADA. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUST POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
379 WWUS76 KMFR 062104 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 204 PM PDT MON APR 6 2015 CAZ081-071200- /O.EXT.KMFR.WI.Y.0010.000000T0000Z-150407T1200Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...WEED 204 PM PDT MON APR 6 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT TUESDAY. * WINDS: SOUTH 25 TO 35 MPH WITH GUST TO 50 MPH. THE STRONGEST WINDS WILL BE NEAR WEED. * TIMING: NOW UNTIL 5 AM PDT TUESDAY. * LOCATIONS INCLUDE: YREKA...WEED...GRENADA. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUST POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PETRUCELLI
187 WWUS76 KMFR 070852 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 152 AM PDT TUE APR 7 2015 CAZ081-071500- /O.EXT.KMFR.WI.Y.0010.000000T0000Z-150407T1500Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...WEED 152 AM PDT TUE APR 7 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING. * WINDS: SOUTH 25 TO 35 MPH WITH GUST TO 50 MPH. THE STRONGEST WINDS WILL BE NEAR WEED. * TIMING: NOW UNTIL 5 AM PDT TUESDAY. * LOCATIONS INCLUDE: YREKA...WEED...GRENADA. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUST POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
664 WWUS76 KMFR 070852 CCA NPWMFR URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MEDFORD OR 152 AM PDT TUE APR 7 2015 CAZ081-071500- /O.COR.KMFR.WI.Y.0010.000000T0000Z-150407T1500Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...WEED 152 AM PDT TUE APR 7 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING. * WINDS: SOUTH 25 TO 35 MPH WITH GUST TO 50 MPH. THE STRONGEST WINDS WILL BE NEAR WEED. * TIMING: NOW UNTIL 8 AM PDT TUESDAY. * LOCATIONS INCLUDE: YREKA...WEED...GRENADA. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUST POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
423 WWUS76 KMFR 071457 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 757 AM PDT TUE APR 7 2015 CAZ081-071600- /O.EXP.KMFR.WI.Y.0010.000000T0000Z-150407T1500Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...WEED 757 AM PDT TUE APR 7 2015 ...WIND ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Apr 5, 8:53 AM PDT, 5 hours 22 minutes earlier.
Area forecast discussion, Apr 5, 8:53 AM PDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
853 AM PDT SUN APR 5 2015
.DISCUSSION...MADE A FEW REFINEMENTS TO THE FORECAST TODAY, BUT
THE OVERALL IDEA REMAINS THE SAME. CURRENT WATER VAPOR IMAGE
SHOWS THE UPPER LOW DIGGING SOUTH ALONG THE OREGON COAST. THE IR
IMAGE SHOWS PLENTY OF COLD CLOUD TOPS WHICH IS AN INDICATOR OF A
COLD AIR MASS ALOFT AND THIS WILL MOVE INTO THE AREA DURING THE
DAY. THEREFORE WE CAN EXPECT TO SEE VALLEY RAIN AND MOUNTAINS
SNOW SHOWERS BECOMING MORE WIDESPREAD LATE THIS MORNING THROUGH
THE AFTERNOON. AS THE COLD AIR ALOFT MOVES OVERHEAD, THIS WILL
INCREASE THE INSTABILITY ENOUGH FOR ISOLATED THUNDERSTORMS JUST
ABOUT ANYWHERE IN THE FORECAST AREA. ALSO MODERATE TO HEAVY
SHOWERS ARE POSSIBLE WITH SMALL HAIL/GRAUPEL THIS AFTERNOON. SO
FAR ROADS OVER THE HIGHER PASSES ARE WET, BUT THERE'S STILL A
CHANCE THEY COULD BECOME SLUSHY OR SNOW COVERED IF HEAVIER SNOW
SHOWERS ARE PRESENT. A WINTER WEATHER ADVISORY REMAINS IN EFFECT
INTO THIS EVENING. SEE WSWMFR FOR MORE DETAILS.
THE 12Z NAM AND GFS ARE STARTING TO COME IN AND BOTH INDICATE THE
MAIN SHORTWAVE WILL MOVE NORTHEAST LATER TONIGHT WITH VERY WEAK
RIDING BUILDING IN EARLY MONDAY MORNING. THIS COULD BRING A
RELATIVE BREAK IN PRECIPITATION WITH A FEW BREAKS IN THE CLOUD
COVER.
THE NEXT AREA OF CONCERN WILL BE MODERATE TO HEAVY WET SNOW FOR
THE MOUNTS SHASTA AREA MONDAY NIGHT INTO TUESDAY MORNING. THE 12Z
NAM AND GFS ARE IN SIMILAR AGREEMENT WITH THE TIMING AND PLACEMENT
OF THE HEAVIEST PRECIPIATION. WE'LL LOOK AT THIS IN MORE DETAIL
THIS MORNING AND IT'S POSSIBLE THE WINTER STORM WATCH WILL BE
UPGRADED TO A WARNING THIS AFTERNOON. -PETRUCELLI
&&
.AVIATION...FOR THE 05/12Z TAF CYCLE...A FRONTAL SYSTEM WILL BRING
RAIN TO THE SOUTH COAST AND A MIX OF RAIN AND SNOW TO NORCAL AND
EAST SIDE OREGON. TERMINALS IN THESE AREAS (INCLUDING KLMT) WILL
GENERALLY HAVE MVFR CONDITIONS, BUT MOUNTAINS WILL BE OBSCURED. THE
ATMOSPHERE IS UNSTABLE ENOUGH TO GENERATE THUNDERSTORMS FOR THE
COAST AND SW OREGON. /FB
&&
.MARINE...UPDATED 230 AM PDT SUNDAY APR 2015...A LOW PRESSURE WILL
APPROACH FROM THE NORTHWEST...BRINGING UNSETTLED WEATHER AND
THUNDERSTORMS TO THE COASTAL WATERS THROUGH EARLY NEXT WEEK. A
STRONG LOW PRESSURE WILL APPROACH THE SOUTHWEST PART OF THE COASTAL
WATERS MONDAY. SOUTHERLY TO SOUTHEASTERLY WINDS WILL INCREASE TO
ADVISORY LEVELS MONDAY WITH GALE POSSIBLE SOUTH OF CAPE BLANCO. THE
LOW PRESSURE IS EXPECTED TO MOVE NORTH ALONG THE SOUTHERN OREGON
COAST THEN COME INLAND NEAR CAPE ARAGO TUESDAY AFTERNOON. CHAOTIC
SEAS ARE ALSO EXPECTED WITH THIS STORM. /FB
&&
.PREV DISCUSSION... /ISSUED 417 AM PDT SUN APR 5 2015/
DISCUSSION...AN UPPER LEVEL LOW NEAR 48N AND 134W EARLY THIS
EASTER SUNDAY MORNING WILL DIG SOUTHWARD ALONG THE WEST COAST
TODAY. STRONG PVA IN ADVANCE OF THIS SYSTEM IS GENERATING SOME
MAINLY LIGHT PRECIPITATION FROM THE CASCADES TO THE EAST SIDE
THIS MORNING WITH A MORE SIGNIFICANT AREA OF RAIN SHOWERS OVER THE
COASTAL WATERS. THIS COINCIDES WITH THE LEADING EDGE OF A COLD
POOL ALOFT (-30 TO -33C AT 500 MB). IR SATELLITE IMAGERY IS
SHOWING THE COLDER CLOUD TOPS OFFSHORE AND THERE HAVE BEEN
SEVERAL CLOUD TO GROUND LIGHTNING STRIKES THERE OVERNIGHT. EXPECT
THIS WILL CONTINUE TO BE THE CASE TODAY AS THE COLD AIR ALOFT
ARRIVES OVERHEAD. THUNDER CHANCES ARE BEST ALONG THE COAST THIS
MORNING, THEN JUST ABOUT ANYWHERE THIS AFTERNOON. ANY OF THE
HEAVIER SHOWERS WILL HAVE THE ABILITY TO PRODUCE SMALL
HAIL/GRAUPEL. SNOW LEVELS 3500-4500 FEET THIS MORNING WILL HOVER
AT THESE LEVELS FOR A WHILE, BUT EXPECT THEM TO DROP SOME BY THIS
EVENING. A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH LATE THIS
EVENING...DETAILS OF WHICH CAN BE VIEWED AT WSWMFR.
THE LEAD SHORT WAVE WILL ADVANCE TO THE NORTHEAST AWAY FROM THE
CWA THIS EVENING AND MOST AREAS WILL SEE A BREAK IN PRECIPITATION
OVERNIGHT. WITH THE COLDER AIR MASS OVER THE AREA...WE'LL HAVE
LOWER TEMPERATURES TONIGHT. PORTIONS OF THE SHASTA VALLEY ARE
EXPECTED TO REACH THE UPPER 20S, SO A FREEZE WARNING HAS BEEN
ISSUED. LINGERING CLOUD COVER MAY PREVENT THE FREEZE IN SOME
AREAS, BUT FELT THERE WAS A PRETTY GOOD CHANCE SKIES WOULD BREAK
FOR A WHILE.
HERE'S WHERE THINGS GET INTERESTING. THE UPPER LEVEL LOW WILL
CONTINUE TO DIG SOUTHWARD OFF THE OREGON COAST TO A POSITION ABOUT
200 MILES OFF BROOKINGS. THIS WILL BACK THE 850 FLOW TO THE SOUTH
SOUTHEAST ACROSS THE AREA ON MONDAY. STRONG SOUTHERLY 700 MB WINDS
NEARING 50KT WILL DEVELOP OVER NORTHERN CALIFORNIA BY MID-LATE
AFTERNOON AND CONTINUE AT NIGHT. THIS IS A PRETTY GOOD SET UP FOR
HEAVY WET SNOW IN AND AROUND MOUNT SHASTA CITY, CALIFORNIA. MODELS
CURRENTLY HAVE A GOOD 6-12 HOUR PERIOD OF MODERATE TO HEAVY
PRECIPITATION CENTERED ON MONDAY NIGHT. THE GFS IS FASTEST IN
MOVING THE BEST UPSLOPE FLOW TO THE EAST OVERNIGHT...BUT THE ECMWF
IS SLOWER HOLDING ONTO IT THROUGH TUESDAY MORNING. THERE ARE
STILL SOME UNCERTAINTIES...LIKE THE EXACT TRACK AND DEPTH OF A
SURFACE LOW DEVELOPING OFFSHORE, BUT WITH GOOD MOISTURE TRANSPORT,
850 TEMPS OF -2 TO -3C AND FAVORABLE 1000-700 MB THICKNESS VALUES
BELOW 2840M...CONFIDENCE IS INCREASING IN A SIZABLE SNOWSTORM. IT
COULD BE VERY IMPACTFUL...ESPECIALLY GIVEN THE TIME OF YEAR AND
AFTER A WINTER WHERE VERY LITTLE SNOW HAS FALLEN. A WINTER STORM
WATCH REMAINS IN EFFECT FOR LATER MONDAY AFTERNOON THROUGH TUESDAY
MORNING AND WILL ALLOW THE DAY SHIFT TO GET ANOTHER LOOK AT THE
LATEST GUIDANCE TO SEE ABOUT POTENTIAL WARNING HEADLINES. EITHER
WAY, THIS SYSTEM SHOULD BRING WELCOME SNOW PACK TO THE MOUNTAINS.
IN ADDITION TO THE SNOW, WINDS THROUGH THE SHASTA VALLEY SHOULD
SOLIDLY REACH ADVISORY CRITERIA MONDAY AFTERNOON AND NIGHT. HAVE
KEPT THEM BELOW WARNING LEVELS FOR NOW SINCE PRESSURE GRADIENTS
FROM RDD-MFR ARE ONLY SHOWN TO BE ABOUT 3-5MB. SOME GUSTY
SOUTHEAST WINDS MAY ALSO SURFACE IN THE ROGUE VALLEY...ESPECIALLY
DOWN NEAR ASHLAND. THERE WILL BE A CONSIDERABLE DOWNSLOPE
COMPONENT, SO PRECIPITATION NORTH OF THE OR/CA BORDER WILL BE
SPOTTIER.
BY TUESDAY AFTERNOON, THE UPPER LOW WILL MOVE ONSHORE INTO
NORTHERN CALIFORNIA WITH A SHOWERY PATTERN CONTINUING. SPILDE
EXTENDED FORECAST FROM SATURDAY AFTERNOON'S AFD...NO CHANGES...ON
WEDNESDAY, THE UPPER LOW IS FORECAST TO SHIFT EAST INTO NEVADA.
ON THE BACKSIDE OF THIS LOW, EXPECT SOME ISOLATED TO SCATTERED
SHOWERS OVER THE AREA, MAINLY FOR AREAS EAST OF THE CASCADES. THEN
WEDNESDAY NIGHT, A HIGH PRESSURE RIDGE WILL BUILD INTO THE AREA
FORM THE WEST BRINGING DRY CONDITIONS TO THE AREA. THIS WILL ALSO
BRING PARTIAL CLEARING OF SKIES AND LIGHT WINDS WEDNESDAY NIGHT
INTO THURSDAY MORNING. THIS WILL BRING VERY COOL MORNING
TEMPERATURES WITH LOWS FORECAST IN THE MID 20S EAST OF THE
CASCADES AND IN THE 30S FOR INLAND VALLEYS WEST OF THE CASCADES.
DAYTIME HIGHS ARE EXPECTED TO WARM TO NEAR OR JUST ABOVE NORMAL
WITH TEMPERATURES FORECAST IN THE MID TO UPPER 50S EAST OF THE
CASCADES AND IN THE MID 60S FOR INLAND WEST SIDE VALLEYS. THE HIGH
PRESSURE RIDGE WILL PERSIST THURSDAY INTO FRIDAY. THEN ANOTHER
FRONTAL SYSTEM IS FORECAST TO GRADUALLY SHIFT INTO THE AREA FROM
THE NORTHWEST ON SATURDAY. THIS WILL BRING INCREASING CHANCES FOR
PRECIPITATION, MAINLY FROM THE CASCADES WEST. /CC
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 11 PM PDT THIS EVENING FOR
ORZ029>031-624-625.
WINTER WEATHER ADVISORY UNTIL 11 PM PDT THIS EVENING FOR
ORZ027-028-617-623.
WINTER WEATHER ADVISORY UNTIL 11 PM PDT THIS EVENING ABOVE 3500
FEET FOR FOR ORZ621.
WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING
ABOVE 3000 FEET FOR FOR ORZ621.
CA...WINTER WEATHER ADVISORY UNTIL 11 PM PDT THIS EVENING ABOVE 3500
FEET FOR FOR CAZ080-280.
WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING
ABOVE 3000 FEET FOR FOR CAZ080-280.
WINTER WEATHER ADVISORY UNTIL 11 PM PDT THIS EVENING FOR
CAZ082-282.
WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING
FOR CAZ082-083-282-284.
FREEZE WARNING FROM 2 AM TO 9 AM PDT MONDAY FOR CAZ081-281.
WINTER WEATHER ADVISORY UNTIL 11 PM PDT THIS EVENING FOR
CAZ083-085-284-285.
PACIFIC COASTAL WATERS...GALE WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
PZZ356-376.
HAZARDOUS SEAS WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR PZZ356-376.The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:19 AM PDT | Freeze Warning | MFR | Siskiyou | 31 hr |
| Apr 5, 2:04 PM PDT | Winter Storm Warning | MFR | Siskiyou | 46 hr |
| Apr 5, 2:04 PM PDT | Winter Weather Advisory | MFR | Modoc, Siskiyou | 66 hr |
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.